A 33-year-old female asked:
stopped my ortho-tri cyclen lo pills after only taking the first two pills of the pack. had break through bleeding 2 weeks later. is pregnancy possible?
2 doctor answers
Dr. Stephen Richards answered
41 years experience Obstetrics and Gynecology
Yep: The bcp wasn't used correctly and pregnancy possible.
Answered on May 3, 2014
Dr. Natalie Sieb answered
13 years experience Family Medicine
It's Possible: If you were having unprotected sex, yes, it's possible. But sometimes after being on birth control pills for a period of time can alter your bleeding pattern and cause spotting. As you only took two pills, I am not sure that would be enough to cause this but it's not out of the question. If you are concerned, take a pregnancy test and/or consult your doctor.
Answered on May 7, 2014
90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:
People also searched for:
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!